MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-010-01-0335
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.02-012-44-3511 - logic tibia implant psc insert, sz 3.5, 11mm 2719392, 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t 3594472, 200-02-35 - three peg patella 35mm 3808594.
 
Event or Problem Description
As reported, this 61 year old female patient had an initial right tka on (b)(6) 2015.The patient complained of pain and was revised due to a loose femur.The patient was last known to be in stable condition following the event.The device(s) are not returning as the hospital refuses to release them.
 
Additional Manufacturer Narrative
According to the information provided, this 62 y/o female patient received a right total knee replacement on (b)(6)2015.Approximately 7.5 years after the index surgery, the patient was allegedly revised on (b)(6)2022 due to femoral loosening.However, the revision surgery data provided shows femoral components were not invoiced for the revision surgery.Therefore, it appears that this patient may have not been revised for femoral loosening.Multiple attempts were made to retrieve additional information from two different sales representatives to clarify this discrepancy, but no additional information for this revision was received.The explanted devices were not available for evaluation due to hospital policy and images of the explanted devices/pre-revision radiographs were unable to be obtained.Due to the minimal/conflicting information provided, the reason for revision and contributions of design, manufacturing, patient conditions, and/or user-related issues to the reported event cannot be determined.Additionally, a review of the risk management files cannot be conducted because adequate information was not provided to conduct a review.The patient was last known to be in stable condition following the revision surgery.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, f6, f9 (remove erroneous entries from initial report), g3 (correct initial report to 26-jul-2022, h6: clinical code, component code, type of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15165504
Report Number1038671-2022-00874
Device Sequence Number4652260
Product Code JWH
UDI-Device Identifier10885862001245
UDI-Public10885862001245
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2019
Device Model Number02-010-01-0335
Device Catalogue Number02-010-01-0335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer06/30/2023
04/09/2026
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date07/12/2023
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale